Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6318 Publications


2005 | Book Chapter | IST-REx-ID: 1444 | OA
T. Hausel, “Mirror symmetry and Langlands duality in the non-Abelian Hodge theory of a curve,” in Geometric Methods in Algebra and Number Theory, vol. 235, Springer, 2005, pp. 193–217.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 1447 | OA
T. Hausel, “Quaternionic geometry of matroids,” Open Mathematics, vol. 3, no. 1. Central European Science Journals, pp. 26–38, 2005.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 1463 | OA
T. Hausel and N. Proudfoot, “Abelianization for hyperkähler quotients,” Topology, vol. 44, no. 1. Elsevier, pp. 231–248, 2005.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 893
I. Jordan et al., “A universal trend of amino acid gain and loss in protein evolution,” Nature, vol. 433, no. 7026. Nature Publishing Group, pp. 633–638, 2005.
View | DOI
 

2005 | Journal Article | IST-REx-ID: 3720
J. Guzmán, Z. Gerevich, J. Hengstler, P. Illes, and W. Kleemann, “P2Y1 receptors inhibit both strength and plasticity of glutamatergic synaptic neurotransmission in the rat prefrontal cortex.,” Synapse, vol. 57, no. 4. Wiley, pp. 235–238, 2005.
View | DOI
 

Search

Filter Publications